1 doctor weighed in:

My stomach hurts and i'm on birth control pills. I just started to take birth control pills (im on week 3) and my stomach just started hurting really bad and i feel like im going to throw up, what is going on?

1 doctor weighed in
Dr. Scott Musinski
Obstetrics & Gynecology

In brief: Sometimes

Sometimes pills will cause nausea.
It is usually progressive rather than sudden onset. Also the abdominal pain is not a typical feature of the nausea associated with oral contraceptives. If the pain gets worse you should see your doctor.

In brief: Sometimes

Sometimes pills will cause nausea.
It is usually progressive rather than sudden onset. Also the abdominal pain is not a typical feature of the nausea associated with oral contraceptives. If the pain gets worse you should see your doctor.
Dr. Scott Musinski
Dr. Scott Musinski
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors